# SDR MASA2010062600692

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 18,432 hours, 14,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY EXIT LIGHT BULB INOP.  MX SECURED BULBS.
